# SDR FDEA201008273165

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53611789
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT 10 IN AFT OF FR 14, 53 IN LT OF C/L FLOOR CHANNEL  SUPPORT FOR COURIER SEAT HAS 3 SQ IN OF CORROSION AROUND ANCHOR NUTPLATES TOP SURFACE.  REMOVED LEVEL 1 CORROSION.  REMOVED DAMAGED FLOOR SUPPORT (WEB) AND REPLACED WITH NEW PART BETWEEN FR 14 AND FR 15A AT Y1359 IAW SRM 53-12-15,FIG 16 AND SRM 51-40-21.
